MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) INSPIRA SMOOTH SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) INSPIRA SMOOTH SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number SRF-770
Medical Device Problem Codes Material Rupture (1546); Migration (4003)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Event or Problem Description
Healthcare professional reported possible rupture.Device has been explanted and replaced.This record relates to the left side.
 
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.A review of the device history record has been completed.No deviations or non-conformances noted.Reason for reoperation: rupture.
 
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: lump/nodule: unable to observe as it is not related to the device.Calcification: unable to observe as it is not related to the device.Silicone migration: unable to observe as it is not related to the device.Inflammation/irritation: unable to observe as it is not related to the device.Additional observations: deformation observed.No further actions are required as no manufacturing issues are observed.
 
Event or Problem Description
Healthcare professional reported possible rupture.Histology report later showed ¿left breast: intact implant." additionally, histology report showed "chest wall ¿ silicone?,¿ ¿lumped under areola¿, ¿underlying hard nodule (possibly silicone),¿ ¿calcification¿, ¿calcification under nipple/areola¿, ¿calcified¿ and ¿fibrous capsular tissue with abundant implant material and associated giant cell reaction.¿ device has been explanted and replaced.This record relates to the left side.
 
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.
 
Event or Problem Description
 
Event or Problem Description
Histology report later showed ¿left breast: intact implant." additionally, histology report showed "chest wall ¿ silicone?,¿ ¿lumped under areola¿, ¿underlying hard nodule (possibly silicone),¿ ¿calcification¿, ¿calcification under nipple/areola¿, ¿calcified¿ and ¿fibrous capsular tissue with abundant implant material and associated giant cell reaction.¿.

Brand Name
INSPIRA SMOOTH SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer Contact
terry ingram
12331-a riata trace parkway
building 3
austin, TX 78727
8479366324
MDR Report Key17259747
Report Number9617229-2023-10967
Device Sequence Number14896427
Product Code FTR
UDI-Device Identifier10888628007420
UDI-Public10888628007420
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/26/2024
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/29/2024
Device Catalogue NumberSRF-770
Device Lot Number3367061
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/13/2023
Supplement Date Received by Manufacturer12/20/2023
02/02/2024
02/07/2024
Initial Report FDA Received Date07/05/2023
Supplement Report FDA Received Date01/26/2024
02/05/2024
02/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/29/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale